# SDR DJFA2006290

- Difficulty date: July 20, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N749TA
- Make and model: Beech 400A
- Aircraft serial: RK149
- Aircraft time: 5,532 hours, 4,253 cycles
- Engine: Pwa JT15D5
- Engine time: 5,532 hours, 4,255 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 650161
- Part serial: 777
- Condition: Intermittent
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

TRIP ID NR 1049878 WHILE CLIMBING THROUGH FL 280 THE CREW HEARD A (CLUNK) IN THE CENTER CONSOLE AND THE RT THRUST REVERSER DEPLOY ANNUNCIATOR ILLUMINATED.  THRUST REVERSER EMERGENCY STOW SWITCH WAS PUSHED AND  THRUST REVERSER CONTROL CIRCUIT BREAKER WAS PULLED.  WHILE AIRCRAFT WAS BEING DIVERTED THE THRUST REVERSER DEPLOY LIGHT EXTINGUISHED AS THE AIRCRAFT DESCENDED THROUGH APPROXIMATELY FL 200.  MAINTENANCE ISSUED MEL 78-01 FOR THE THRUST REVERSER SYSTEM.  ON 23 JULY, 2006 MAINTENANCE REPLACED THE NR 2 ENGINE THRUST REVERSER DEPLOY SWITCH.  NO DEFECTS WERE NOTED DURING OPERATIONAL CHECKS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
